# SDR SWAA2022020952858

- Difficulty date: February 24, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 49,140 hours, 28,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SCUFF PLATE IN FWD CARGO IS CRACKED. / REMOVED AND REPLACED IAW AMM 53-11-02
